Hokkaido Mathematical Journal

LIU Hengxing, ZHANG Dun-mu,

$C^{l}-\mathcal{G}_{V}-$ determinacy of weighted homogeneous function germs on weighted homogeneous analytic varieties.

Hokkaido Mathematical Journal, 37 (2008) pp.309-329

Fulltext

PDF

Abstract

We provide estimates on the degree of $C^{l}-\mathcal{G}_{V}$-determinacy ($\mathcal{G}$ is one of Mather's groups $\mathcal{R} $ or $\mathcal{K}$) of weighted homogeneous function germs which are defined on weighted homogeneous analytic variety $V$ and satisfies a convenient Lojasiewicz condition. The result gives an explicit order such that the $C^{l}$-geometrical structure of a weighted homogeneous polynomial function germ is preserved after higher order perturbations, which generalize the result on $C^{l}-\mathcal{K}$-determinacy of weighted homogeneous functions germs given by M. A. S. Ruas.

MSC(Primary)58A35
MSC(Secondary)
Uncontrolled Keywords$C^{l}-\mathcal{R}_{V}$-determinacy, $C^{l}-\mathcal{K}_{V}$-determinacy, weighted homogeneous polynomial function germs, controlled vector field, weighted homogeneous control functions.